Open Access
Research Article ·pp. 3097–3107·Vol. 29, Issue 10Oct 2026
Mathematical analysis of complex biological systems using dynamical models
S. Pugazhendhi, Neha Rana, Chidambar Jalkute, Vikas Dilliwar, Kapil Mundada, Ayush Gandhi, M. Gayathri
Published Online: 27 Oct 2026DOI: 10.47974/JIM-2822
In this paper: The mathematical modelling of biological systems with multiple components provides a systematic solution to the study of the nonlinear interactions, regulatory mechanisms and dynamic behaviours of tho...
